Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Pain in lower right abdomen. Have had ovarian cyst. On birth control. Why brown discharge?

hi, i am a 17 year old girl and for the past week or so i have been having pain in my lower right abdomen and about 3 days ago i started getting a brown discharge. my last period was about a week and a half ago and i am on birth control pill. i have had ovarian cysts on my right ovary and the pain is kind of the same but ive never had it with the brown discharge before
Asked On : Sun, 9 Sep 2012
Answers:  0 Views:  18 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor